# SDR UALA2010011100142

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 35,412 hours, 4,353 cycles
- Engine: Pwa PW40903
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 0871DL6
- Part serial: 0042
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR, RT ICE DETECTOR FAILURE.  GROUND TEST CARRIED OUT. TASK 804 OF AIRFOIL COWL ICE PROTECTION SYS TEST FAILED.  RT ICE DETECTOR REPLACED AGAIN. OPS CHECK OK, NO STATUS MSG MAT TEST PASSED.
